Complex Tori, Theta Groups and Their Jordan Properties

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We prove that an analog of Jordan’s theorem on finite subgroups of general linear groups does not hold for the group of bimeromorphic automorphisms of a product of the complex projective line and a complex torus of positive algebraic dimension.

Original languageEnglish (US)
Pages (from-to)22-50
Number of pages29
JournalProceedings of the Steklov Institute of Mathematics
Volume307
Issue number1
DOIs
StatePublished - Nov 1 2019

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Complex Tori, Theta Groups and Their Jordan Properties'. Together they form a unique fingerprint.

Cite this